On the minimizers of the Möbius cross energy of links.
Experimental mathematics, Tome 11 (2002) no. 2, pp. 244-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2002__11_2_53249,
author = {He, Zheng-Xu},
title = {On the minimizers of the {M\"obius} cross energy of links.},
journal = {Experimental mathematics},
pages = {244--248},
year = {2002},
volume = {11},
number = {2},
zbl = {1116.58300},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53249/}
}
He, Zheng-Xu. On the minimizers of the Möbius cross energy of links.. Experimental mathematics, Tome 11 (2002) no. 2, pp. 244-248. http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53249/